# SDR QXEA2014050500359

- Difficulty date: April 29, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 291-301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS FUSELAGE SKIN BETWEEN BS 291-301, S9-13L. CUT EXTERNAL JOINT STRAP,  IAW RD 8/4-53-61-31, ISSUE 1 4/15/14. PERFORMED E/T INSPECTION ON EXTERNAL JOINT STRAP,   NO DEFECTS NOTED.  REPAIRED IAW SRM 51-42-05 AND SRM 51-40-15, AMM 25-80-01-000-801, AMM 25-80-01-400-801, AMM 56-20-01-000-801, AMM 56-20-01-400-801, AND SRM 51-25-05, PG 207 ITEM (F) 1-4.
